Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

How can I reduce my wife's stress and self taking ?

MY WIFE TAKEN TENSION FROM LAST 2 MONTHS ABOUT FLAT (THE DEALING OF WHICH HAS CANCELLED) AND SHE LOST HER SLEEP AND STARTED TAKING WITH HERSELF.
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi baldev,
The symptoms shown by your wife are suggestive of severe depression or psychosis (which may or may not be brief and stress induced). It is advisable to consult the psychiatrist at the earliest.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
This is a sign of serious psychotic disease like Schizophrenia. She needs to be taken to a Psychiatrist immediately if she talks to herself, does not socialise, keeps to herself, does not get sleep or gets violent. Do not delay because lot more harm can be done if she does not receive treatment. With treatment she will be stabilised.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor